# SDR WX0A201310280036

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Damaged
- Location: F-S 296, Long. 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TEMP SKIN DOUBLER AT FS 296, FOUND LONGERON 22L DAMAGED.  REMOVED DAMAGED SECTION OF LONGERON 22L, FABRICATED REPAIR SPLICE AND INSTALLED REPAIR SPLICES IAW SRM 53-02, FIG 18.
